Homogeneous symplectic manifolds with Ricci-type curvature
UNSPECIFIED. (2001) Homogeneous symplectic manifolds with Ricci-type curvature. JOURNAL OF GEOMETRY AND PHYSICS, 38 (2). pp. 140-151. ISSN 0393-0440Full text not available from this repository.
We consider invariant symplectic connections del On homogeneous symplectic manifolds (M, omega) with curvature of Ricci type. Such connections are solutions of a variational problem studied by Bourgeois and Cahen. and provide an integrable almost complex structure on the bundle of almost complex structures compatible with the symplectic structure. If M is compact with finite fundamental group then (M, omega) is symplectomorphic to P-n (C) with a multiple of its Kahler form and V is affinely equivalent to the Levi-Civita connection. (C) 2001 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF GEOMETRY AND PHYSICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||May 2001|
|Number of Pages:||12|
|Page Range:||pp. 140-151|
Actions (login required)